# SDR ASAA1149545

- Difficulty date: March 22, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 60,275 hours, 34,564 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STR 4R BS 727A CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW B737 400 SRM 51 40 02.
